MAUDE Adverse Event Report: ABBOTT MEDICAL SJM RIGID SADDLE RING; RING, ANNULOPLASTY

ABBOTT MEDICAL SJM RIGID SADDLE RING; RING, ANNULOPLASTY
Model Number RSAR-32
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cognitive Changes (2551)
Date of Event 10/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Crd_985 - arb pmcf, patient site id: (b)(6).It was reported that on (b)(6) 2022, a 32mm rigid saddle ring was implanted.The day after discharge on (b)(6) 2022, the patient was admitted to the hospital after they reported not feeling well, suffering from "defect of memory" and had "forgotten about things." a computed tomography (ct) scan and ultrasound performed on (b)(6) 2022 did not report any bleeding, stroke, or any other findings.No treatment was reported.The patient was hospitalized overnight for observation and discharged on (b)(6) 2022 after feeling better.
 
Additional Manufacturer Narrative
It was reported that a week after ring was implanted the patient was admitted to the hospital for not feeling well, suffering from "defect of memory" and had "forgotten about things".A computed tomography scan and ultrasound did not report any bleeding, stroke, or any other findings.No treatment was reported.The device remains implanted and will not return to abbott for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported patient effect could not be conclusively determined.It is possible that procedural conditions may have contributed to the reported event, however could not be confirmed.The reported hospitalization was due to patient being hospitalized overnight for observation and was discharged after feeling better.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
N/a.

Brand Name
SJM RIGID SADDLE RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2648612
lot 20 b st caguas
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22345493
Report Number2135147-2025-03446
Device Sequence Number8520064
Product Code KRH
UDI-Device Identifier05415067044716
UDI-Public(01)05415067044716(17)270517
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K042734
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRSAR-32
Device Catalogue NumberRSAR-32
Device Lot Number8480597
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer07/07/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age55 YR
Patient SexMale
Patient Weight90 KG